# SDR YENA201907130399

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 48,842 hours, 17,195 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Odor
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 531, SLC-LGB. DIVERTED TO LAS. STRONG ELECTRIC SMOKE LIKE SMELL IN COCKPIT QRH CHECKLIST COMPLETED; ACCOMPLISHED TSM 05-50-00-810-831-A  INSPECTION  FOR SMOKE ODOR. FOUND ODOR COMING FROM AVIONICS BLOWER FAN. DEFER BLOWER FAN. BLOWER FAN PLACED ON MEL 21-26-01B CAT C MX 4 UPDATED PLACARD INSTALLED MCC GEORGE NOTIFIED.
